Temperature dependence of galvanomagnetic properties for lightly doped N-type Si


Ateş A., GÜRBULAK B., Doǧan S., YILDIRIM M., TÜZEMEN S.

Turkish Journal of Physics, vol.26, no.1, pp.73-80, 2002 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2002
  • Journal Name: Turkish Journal of Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.73-80
  • Ankara Yıldırım Beyazıt University Affiliated: No